# SDR TIMA20160810011

- Difficulty date: August 10, 2016
- Submitted: August 22, 2016
- Operation: Air carrier
- Aircraft: N194GA
- Make and model: Beech 1900C
- Aircraft serial: UB8
- Aircraft time: 38,871 hours, 52,094 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 1144300755
- Condition: Corroded
- Location: Bs 280
- Part time: 38,871 hours, 52,094 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE BELLY SKIN, CORROSION WAS FOUND DURING MAINTENANCE.
